# SDR FDEA201304130777

- Difficulty date: April 13, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 72,911 hours, 15,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA75512
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOWER AFT CARGO COMPARTMENT CEILING INSPECTION, FOUND CABIN FLOOR SUPPORT WITH CORROSION AT BS 1887, X= -75.  FLOOR SUPPORT REMOVED IAW AMM 20-50-02, REV 75.2.  NEW FLOOR SUPPORT FABRICATED IAW DWG AGA7551, REVISION G. NEW FLOOR SUPPORT INSTALLED IAW AMM 20-50-02, REV 75.2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
